Advanced searches left 3/3

Ceftriaxone - Zenodo

Summarized by Plex Scholar
Last Updated: 10 November 2022

* If you want to update the article please login/register

Female Patient with Ceftriaxone-Induced Drug Eruption with Eosinophilia and Systemic Symptoms in Second Level Care. Case Report

Hypersensitivity reaction is seen in drug reactions to eosinophilia and systemic signs. Sceptic maculopapular rash on the chest, abdomen, and limbs, followed by temperature rises of up to 39. 38 uL, along with skin biopsy findings of inflammatory infiltrate in the dermis at the expense of eosinophils. Administering methylprednisolone 250 mg every 24 hours for three days, with Prednisone 50 mg per day. At 72 hours, skin lesions and laboratory abnormalities improved.

Source link: https://zenodo.org/record/7267316

* Please keep in mind that all text is summarized by machine, we do not bear any responsibility, and you should always check original source before taking any actions

* Please keep in mind that all text is summarized by machine, we do not bear any responsibility, and you should always check original source before taking any actions